# SDR DALA2023030101525

- Difficulty date: February 27, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,186 hours, 29,871 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON AFT MOVABLE FLAP VANE (LOWER SURFACE) AT LH WING (AI). SUMMARY OF NRC 00160: DENTS (26 EAS) ON AFT MOVABLE FLAP VANE (LOWER SURFACE) AT LH WING WERE FOUND AND EVALUATED AS FOLLOWS, WHERE, L=LENGTH, W=WIDTH, Y=DEPTH, AND W/Y MUST BE 10 OR MORE, BEING THE MOST CRITICAL DENT: DENT #12 L=0.075 IN W=0.038IN, Y=0.003, W/Y=12.301 AND THE LEAST CRITICAL DENT: DENT #24 L=O.863 IN, W=0.532 IN, Y=0.006", W/Y=93.310 THEREFORE THEY ARE WITHIN LIMITS PER B717-200 SRM 57-53-01-1A ALLOWABLE DAMAGE 1 PAR 3 AND DENTS 7 AND 9 WAS REPAIRED PER B717-200 SRM 57-53-01-2R-1 PAR 4 AND B717-200 SRM 51-70-02-0G. PERFORM DECAL CONDITION INSPECTION EVERY "C" CHECK PER TOPP MANUAL 30-10-70 PAR I PAGE 14. (LP #2647818)
